# SDR SWAA2021091598291

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABLILIZER INSPAR RIB; STATION 120.3; 2ND VERTICAL STIFFENER IS CRACKED. ; / [01] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 120.30 RIB 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; [02] UPDATED CHART MEASUREMENTS; [03] VERIFIED MEASUREMENTS; [04] VERIFIED DAMAGE REMOVED PER SRM 55-10-09-2R-4; [05] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.; [07] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.; [08] VERIFIED FABRICATION REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING PER SRM 55-10-09-2R-4. OK TO PRIMED. ALSO; PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA AND NO DEFECT NOTED.; [09] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.; [10] VERIFIED PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.; [11] INSTALLED REPAIR PARTS AT L/H INSPAR RIB 120.3 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R; [12] INSTALLED REPAIR PARTS AT L/H INSPAR RIB 120.3 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;
